Global <ImageObject Color="BlackWhite" FileRef="13660_2015_722_Article_IEq1.gif" Format="GIF" Rendition="HTML" Type="Linedraw"/> L 2 $L^{2}$ estimates for a class of maximal operators associated to general dispersive equations
作者: Yong DingYaoming Niu
作者单位: 1School of Mathematical Sciences, Beijing Normal University
2Faculty of Mathematics, Baotou Teachers College of Inner Mongolia University of Science and Technology
刊名: Journal of Inequalities and Applications, 2015, Vol.2015 (1), pp.1-20
来源数据库: Springer Journal
DOI: 10.1186/s13660-015-0722-4
关键词: dispersive equationmaximal operatorglobal L 2 $L^{2}$ estimateradial function
英文摘要: Abstract(#br)For a function ϕ satisfying some suitable growth conditions, consider the general dispersive equation defined by { i ∂ t u + ϕ ( − Δ ) u = 0 , ( x , t ) ∈ R n × R , u ( x , 0 ) = f ( x ) , f ∈ S ( R n ) . $\bigl\{ \scriptsize{ \begin{array}{l} i\partial_{t}u+\phi(\sqrt{-\Delta})u=0,\quad (x,t)\in\mathbb {R}^{n}\times\mathbb{R}, \\ u(x,0)=f(x), \quad f\in\mathcal{S}(\mathbb{R}^{n}). \end{array} }\bigr. $ (∗) In the present paper, we give some global L 2 $L^{2}$ estimate for the maximal operator...
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • 铅字 Guy In Front
  •  相关的
  • operators 操作符
  • maximal 最大的
  • GIF Guy In Front
  • Type Guy In Front
  • estimates 估值
  • dispersive 扩散的
  • HTML 超文本置标语言
  • general 普遍的
  • associated 相关的
  • class 相关的